# SDR SWAA2022031846560

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 21,453 hours, 9,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED STA500I STR 19R / REMOVED DAMAGED GUSSET FROM FWD CARGO STA 500I STR-19R PER S.R.M 51-40-02-0G-0 AND INSTALLED NEW GUSSET I.A.W S.R.M 51-40-02-0G-0 AND DWG# 143A7902 REV B
